# SDR UPS08852585

- Difficulty date: June 10, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,600 hours, 27,475 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 SEAT TRACK CRACKED AT LBL 60 AND STA 1303.  REPAIRED CABIN SEAT TRACK AT STA 1303 AND LBL 60 IAW SRM 53-02-03-0 FIG 0006D.
